# SDR 97ZZZX4826

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31SG
- Make and model: Cessna 525
- Aircraft serial: 5250207
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Start/Gen
- Part time: 100 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT GENERATOR FAILURE.  UPON INITIAL INSPECTION, THE RT STARTER/GENERATOR HAD A STRONG BURNT SMELL.  AFTER FURTHER INSPECTION, DISCOVERED THE ARMATURE SUPPORT BEARING HAD FAILED AND PIECES OF THE BEARING CAGE HAD SHORTED THE STARTER/GENERATOR COMPONENTS.
